# SDR QXEA2014012800069

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 524AT ACCESS HOLE MATING SURFACE LANDING HAS CORROSION ON INBD AND OTBD ENDS.  REMOVED CORROSION IAW SRM 57-20-35, STEP 7A(1)-(3). FOUND WITHIN LIMITS IAW SRM 57-20-35 FIG 201 & DWG NR 85714201.
